# SDR CHQA20120803231

- Difficulty date: August 3, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N287SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145460
- Aircraft time: 27,739 hours, 22,620 cycles
- Engine: Allsn AE3007A
- Engine time: 25,272 hours, 21,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 19596
- Condition: Discharged
- Location: Cabin
- Part time: 19,178 hours, 17,134 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT UPON ARRIVING AT THE AIRCRAFT, THE EMERGENCY LIGHT CIRCUIT BREAKER WAS POPPED AND THE FORWARD HALF OF THE EMERGENCY LIGHTS WERE ON AND THE BACK HALF WERE NOT.  MAINTENANCE REPLACED THE NUMBER 1 EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
